# SDR FDEA201203120881

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTB FLAP INBD HINGE SIDE LOAD FITTING SURFACE FOUND CORRODED.  REWORKED IAW CMM 57-44-09, REV 72.  EXISTING THK UPPER:0.412", LOWER:0.408".   REMAINING THK UPPER:0.407", LOWER:0.403'.  MATERIAL REMOVED: UPPER: 0.005", LOWER:0.005" IAW STEP 6 AND 7 AND REWORKED AREA RE-PROTECTED IAW EA 1-5750-150447, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
